| Catalog Number |
8400-825-015 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Sales representative reported during sterilization that the probe snapped off at the proximal end.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.Waiting for product to be returned for functional evaluation.
Event or Problem Description
Sales representative reported during sterilization that the probe snapped off at the proximal end.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.